# SDR 0002609882

- Difficulty date: July 14, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 49,999 hours, 49,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLAP L/E SECTION 1590 CRACKED IN TWO PLACES.  FABBED DOUBLERS FROM 17-7 PH AND REPAIRED PER EA 98-177134. L/P 1465242.
